# SDR AALA202002079004

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 8,276 hours, 3,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT FLASHLIGHT BATTERY INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-65-00.
